MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309605
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 10ml ll tip bulk convenience pak contained foreign matter.Complaint via email.During visual inspection of lot 20260312 651b82 phenylephrine hci 1000 mcg in 10 ml of ns syringe, 1 syringe was discovered to have a foreign particulate.Unit is available for return upon request.Details for your investigation product 50ml syringe lot number 5282734 part number 309653 number of defective units 1 defect type during visual inspection 1 syringe was found to contain a foreign particulate product complaint (b)(4) quantity (b)(4).Additional information received on 20mar2026 can you please provide an exact date of event in format ddmmmyyyy? the product was created 3/12/2026.The particulate was discovered (b)(6) 2026.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.N/a no patient usage at this point.The description states, ¿during visual inspection of lot 20260312 651b82 phenylephrine hcl 1000 mcg in 10 ml of ns syringe.¿ however, the provided material number 309653 corresponds to a 50 ml product.Could you please recheck and confirm which material is impacted? the part number impacted is 309605.The lots associated with this lot are 5296589, 5303754, 5310147 could you please reconfirm the affected quantity.Lot 5303754 (b)(4).Lot 5310147 (b)(4).Lot 5296589 (b)(4) the foreign matter was inside the fluid pathway of the syringe.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24818516
Report Number1213809-2026-00183
Device Sequence Number21256126
Product Code FMF
UDI-Device Identifier30382903096054
UDI-Public(01)30382903096054(17)301031(10)5303754
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309605
Device Lot Number5310147
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown